# SDR SWIA2020031049118

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR BEAM CHANNEL CORROSION FS409.00+128 Â€“ 559.00 RBL 9(L) (MARKED)   (C CHECK) RO 3/7/2020    REMOVED CORROSION FROM PRESSURE FLOOR BEAM CHANNEL  BETWEEN FS409.00+128 AND FS559.00 RBL9 REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS, REF BOMBARDIER DWG AND BOMBARDIER REO. REMOVED AND REPLACED RH FLOOR BEAM CAP AT RBL9 FROM FS 409.00+128 TO FS 559.00 REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS.
